# SDR 2004UALA00266

- Difficulty date: March 19, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 35,348 hours, 26,584 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 123CH1B
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO EQUIPMENT COOLING FAN.  FOUND EXHAUST FLOW SENSOR BAD AND REPLACED.
